# SDR MWEA011479

- Difficulty date: December 10, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 73,111 hours, 62,320 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 976J2544
- Part serial: UO1954ABCD
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

LOST LEFT HAND GENERATOR JUST AFTER TAKEOFF.  NORMAL CROSSTIE RAN QRH, RESET GENERATOR, AGAIN LOST LEFT GENERATOR RAN QRH.  LEFT HAND GCU HAD GENERATOR CONTROL FAULT LIGHT ON.  REMOVED AND REPLACED LEFT HAND GCU.  SYSTEMS OPS CHECK GOOD.
